Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Trying to conceive. Semen report normal. LH level high. On medication. Dysovulatory infertility suspected. Further treatment options?

sir, My age is 25yrs.My husband s age is 37yrs.We got married about 2&half years.after 4 months of marriage i suffered from white discharge.I consulted the gynacologist.She told me it is vaginitis .After taking the medicines it is cured.But Yet Iam not concieved.I have already done the HSG ,DHL according to the Dr.The report says, all are ok.the semen analysis and apoptosis of my husband are also hormonal assesment was also done.The LH levell was slightly high.After taking medicine it is now normal.Recently,my Dr said it is due to dysovulatory infertility .Now iam taking Clomipure-100&GMH-150.What should I do?Suggest me sir.With regards.Linu
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  1630
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response

Welcome to HealthcareMagic

If your LH was high then you could be suffering from poly cystic ovarian disease which leads to anovulatory infertility. Please post complete hormonal assessment and ultrasound report. If tubes are patent then you can go ahead with ovulation induction and intrauterine insemination( IUI). Clomipure and GMH are medicines to induce ovulation. You need to undergo follicular monitoring by ultrasound to assess the growth of egg and confirmation of ovulation. Once ovulation is confirmed IUI can be done. Try this for 4-6 cycles. IVF is the option if IUI does not succeed.

All the best
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor